# SDR DALA2024042904753

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,230 hours, 30,236 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Oil Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3275 -ATO- ABORTED ON T/O AT APPROX 75 KTS, NOTICED ECAM MSG "ENG 2 OIL FILTER CLOG" ON RIGHT ENGINE. CORRECTIVE ACTION: OIL CLOG MESSAGE WAS ON MEL. CHECKED MCDS AND DPI'S AS PRECAUTIONARY WITH NO FINDINGS. (LP: 5301389)
